Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Bloated stomach after a meal, constipation, diarrhea and frequent urination. Taking Coloverine D. Suggestions?

For the past few months, every once in a while when i eat a meal whether lunch or dinner my stomach gets bloated, and i have really bad smelling gases, i also have constipation 3 times per week and for the rest of the week daheiria. I also happen to pee a lot 6 times per day or even more ! i pee more at night after the bloating increases. I started taking a medicine called Coloverine D which helps sometimes. I really need help everytime i eat i can t breath from the bloating. I am 22 years old
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Chadene,
Thanks for query.
It seems that you are having some chronic G.I.infection giving rise to this problem.
Go for stool test for bacillary dysentery or amoebiasis.
I would suggest to go for Ofloxacillin,tinidazole combination medicine.
Take Omiprazole for some time.
Ok and bye.
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor